Convexity of finite sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2009) Convexity of finite sums. Albanian Journal of Mathematics, 3 (1). pp. 43-48. ISSN 1930-1235


Convexity and log convexity results are established for sums involving ratios of binomial coefficients. We utilize recent results in which integral identities have been given to represent sums involving ratios of binomial coefficients

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17629, convexity, log convexity, binomial coefficients
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login